# SDR ANCF2010052000061

- Difficulty date: May 20, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N948AC
- Make and model: Airbus A330-243
- Aircraft serial: 0948
- Aircraft time: 8,011 hours, 1,383 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 7356326
- Part serial: 735632IN0A74
- Condition: Malfunctioned
- Part time: 8,011 hours, 1,383 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIR TURN BACK AND EMERGENCY LANDING.  LOSS OF GREEN HYDRAULIC SYSTEM (1+2 FAULT) BOTH.  IN ACCORDANCE WITH AMM TASK 29-11-34-000 -801 THE HSMU WAS REMOVED AND IN ACCORDANCE WITH AMM TASK 29-11-34-400- 801 THE HSMU WAS REPLACED AND INSTALLED IN ACCORDANCE WITH AMM TASK 29-31-00-740 -802 OPERATIONAL TEST OF THE OVERHEAT DETECTION SYSTEM  WAS PERFORMEDAND IS SATISFACTORY
